# SDR ABXA20240531104

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,893 hours, 46,072 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 33183001
- Part serial: 12000153
- Condition: Unserviceable
- Location: Apu
- Part time: 5,061 hours, 399 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  APU INOP. AC RETURNED TO GATE AND MAINTENANCE GROUDED AC .DEFERRED FOR DEPARTURE AND RETURNED AC TO SERVICE . NEXT LEG MAINTENANCE REPLACED APU BATTERY AND OPS CHECKED GOOD .


"
